RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1965, Volume 5, Number 5  


Correction
786
A random iteration process. II
Yu. V. Vorob'ev
787
On the zeros of Lommel functions with an integral non-negative index
A. S. Yudina
796
Evaluation of the error in finding eigenvalues by the method of finite differences
L. Veidinger
806
An economic continuous calculation scheme for the Stefan multidimensional problem
A. A. Samarskii, B. D. Moiseenko
816
A difference method with coefficient smoothing for the solution of Stefan problems
B. M. Budak, E. N. Solov'eva, A. B. Uspenskii
828
On a function encountered in the theory of diffraction
E. N. Vasil'ev
841
On a proof of the splitting method for the equation of radiation transfer
G. I. Marchuk, U. M. Sultangazin
852
The Cauchy problem for the linearized Boltzmann equation
A. A. Arsen'ev
864
The problem of diffraction on a lattice of arbitrary profile
I. E. Tarapov
883
Gradient methods for solving problems of terminal control in linear systems of automatic regulation
A. Yu. Baranov, Yu. F. Kazarinov, V. V. Khomenyuk
894

Scientific communications
On a method of calculating the eigenvalues of matrices
A. Ya. Povzner
903
Shift for systems with badly posed matrices
V. N. Faddeeva
907
The evaluation of integrals of increasing multiplicity
Yu. N. Shakhov
911
On convergence of generalized quadrature formulae
N. P. Sergeev
917
Discontinuous solutions of equations of the first kind
V. Ya. Arsenin
922
On a certain method of solution of nonlinear functional equations
B. A. Bel'tyukov
927
Program for solving a system of Volterra integral equations (of the second kind)
I. A. Rumyantsev
932
A possible way of economizing computer time in the solution of the Laplace equation by the Monte-Carlo method
I. G. Dyad'kin, V. N. Starikov
936
Non-linear difference schemes for hyperbolic equations
V. Ya. Gol'din, N. N. Kalitkin, T. V. Shishova
938
On application of the method of straight lines for solving boundary value problems for certain non self-conjugate two-dimensional elliptic equations of the second order
È. N. Sarmin
945
The short wave asymptotic form of the solution for the problem of a point source in an inhomogeneous medium
V. M. Babich
949
The computation of Coulomb wave functions
F. E. Chukreev
952
Calculation of Lavalle nozzles
A. P. Favorski
955
Results of boundary layer computations for blunt cones in a supersonic stream
A. L. Ankudinov
960
The conjugation method in problems on the proper oscillations of a fluid in a vessel
G. A. Moiseev
966

Scientific information
Linear operators. Part II. Spectral theory. Selfadjoint operators in Hilbert space: N. Dunford and J. T. Schwartz, New York–London, Interscience Publication, Division of John Wiley & Sons, IX + 1923 pp. + 7 pp. errats. to part I. 1964. Book review
A. A. Dezin
971
Asymptotic solutions of differential equations and their applications: Ed. C. H. Wilcox, London, John Wiley & Sons N.Y., 1964, X + 249 pp. Book review
A. D. Myshkis
972
Linear and quasilinear elliptic equations: O. A. Ladyzhenskaya and N. N. Ural'tseva, “Nauka”, Moscow, 1964, 538 pp. Book review
A. G. Sigalov
974
Der rechenstab und seine verwendung: H. Lehman, Leipzig, Veb Fachbuch-verlag, 1964, 228 pp. Book review
D. Yu. Panov
976
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020